# SDR USAA001242

- Difficulty date: August 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .75 INCH, LEFT MLG W/W PRESS DECK STATION 663, LBL 30.  INSTALLED DOUBLER PER TR 53-60-04 FIG 1.  (M)
